Coefficient estimates for a class of analytic bi-univalent functions related to pseudo-starlike functions

Serap Bulut;


In this paper, we introduce and investigate an interesting subclass $% \mathcal{LB}_{\Sigma }^{h,p}\left( \lambda \right) $ of analytic and bi-univalent functions in the open unit disk $\mathbb{U}$. For functions belonging to the class $\mathcal{LB}_{\Sigma }^{h,p}\left( \lambda \right) $% , we obtain estimates on the first two Taylor-Maclaurin coefficients $% \left\vert a_{2}\right\vert $ and $\left\vert a_{3}\right\vert $. The results presented in this paper would generalize and improve some recent work of Joshi et al. \cite{JJP}.

Vol. 19 (2018), No. 1, pp. 149-156

Download: MMN-2118